# SDR ASAA0380747

- Difficulty date: November 14, 2003
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 993758411
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND RIGHT WING LEADING EDGE AT APPROX XRS 100 CABLE BRACKET BROKEN.  REPAIRED PER ASA EA 5740-01365 AND AAR EA 10105. (M)
